Extensions of symmetric infinite Jacobi operator


Allahverdiev B.

LINEAR & MULTILINEAR ALGEBRA, vol.62, no.9, pp.1146-1152, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 9
  • Publication Date: 2014
  • Doi Number: 10.1080/03081087.2013.811501
  • Title of Journal : LINEAR & MULTILINEAR ALGEBRA
  • Page Numbers: pp.1146-1152

Abstract

A space of positive boundary values is constructed for a positive definite minimal symmetric operator generated by an infinite Jacobi matrix in limit-circle case. A description of all solvable, maximal dissipative (accumulative) solvable, self-adjoint solvable, positive definite self-adjoint and non-positive definite self-adjoint extensions of such a symmetric operator is given in terms of boundary conditions at infinity.